# SDR QXEA200601277

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 11,694 hours, 12,003 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0044
- Condition: Faulty
- Location: Rt Prop
- Part time: 10,314 hours, 10,671 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AVC FLIGHT NR 2305: ON TAKE-OFF AT 70-80 KNOTS, GOT A POWER PLANT MESSAGE FOLLOWED BY A NR 2 PEC AND NR 2 AC GEN CAUTION LIGHTS FOLLOWED BY THE NR 2 PROP FEATHERING. MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE PCU IAW AMM TASKS 61-20-11-000-801 AND 61-20-11-400-801. ALL CHECKS GOOD. NO LEAKS DETECTED. NO DEFECTS NOTED WITH AC GEN OPERATION. AC GEN LIGHT WAS DUE TO NR 2 PROP AUTO FEATHER. BETA TUBE REMOVAL/INSTALLATION IAW MTC 6610001 AND 6610002. POWER ASSURANCE RUN DOCUMENTED ON MTC 6710005.  AIRCRAFT RETURNED TO SERVICE.
